PROMOTING ACCESS TO AFRICAN RESEARCH

Browse Title Index

Log in or Register to get access to full text downloads.

Remember me or Register


 
Issue Title
 
Vol 13, No 3 (2018) A Bayesian analysis of a change in the mean of independent normal sequence with contaminated observation Abstract   PDF
Abdeldjalil Slama, Hocine Fellag
 
Vol 9, No 1 (2014) A Bayesian significance test of change in the presence of a single outlier Abstract   PDF
A Slamay
 
Vol 13, No 3 (2018) A Central limit Theorem of dependent sums of standard exponential functionals motivated by extreme value theory Abstract   PDF
Gane Samb Lo, Adja Mbarka Fall, Harouna Sanagaré
 
Vol 12, No 1 (2017) A Lynden-Bell integral estimator for the tail index of right-truncated data with a random threshold Abstract   PDF
Nawel Haouas, Abdelhakim Necir, Djamel Meraghni, Brahim Brahimi
 
Vol 12, No 3 (2017) A modified procedure for estimating the population mean in two-occasion successive samplings Abstract   PDF
Housila Prasad Singh, Suryal Kant Pal
 
Vol 13, No 2 (2018) A negative binomial mixture integer-valued GARCH model Abstract   PDF
Mamadou Lamine Diop, Aliou Diop, Abdou Kâ
 
Vol 8, No 1 (2013) A note on a new exponential bound for M-acceptable random variables Abstract   PDF
CH Ndiaye, GS Lo
 
Vol 11, No 1 (2016) A pseudo Lindley distribution and its application Abstract   PDF
Halim Zeghdoudi, Sihem Nedjar
 
Vol 11, No 1 (2016) A Review on asymptotic normality of sums of associated random variables Abstract   PDF
Gane Samb Lo, Harouna Sangare, Cheikhna Hamallah Ndiaye
 
Vol 6, No 1 (2011) A semiparametric estimation procedure for multi-parameter Archimedean copulas based on the L-moments method Abstract   PDF
F Benatia, B Brahimi, A Necir
 
Vol 5, No 1 (2010) A simple note on some empirical stochastic process as a tool in uniform L-statistics weak laws Abstract   PDF
GS Lo
 
Vol 13, No 3 (2018) A Theil-like class of inequality measures, its asymptotic normality theory and applications Abstract   PDF
Pape Djiby Mergane, Tchilabalo Abozou Kpanzou, Diam Ba, Gane Samb Lo
 
Vol 13, No 2 (2018) Adjusting the penalized term for the regularized regression models Abstract   PDF
Magda M.M. Haggag
 
Vol 2, No 1 (2007) An Akaike Criterion based on Kullback Symmetric Divergence in the Presence of Incomplete-Data Abstract   PDF
B Hafidi, A Mkhadri
 
Vol 3, No 1 (2008) An Approximation for the Power Function of a Semi-parametric Test of Fit Abstract   PDF
MB Makhoukhi
 
Vol 5, No 1 (2010) An efficient locally asymptotic parametric test in nonlinear heteroscedastic time series models Abstract   PDF
F Chebana, N Laib
 
Vol 11, No 2 (2016) An extended power Lindley distribution and its application Abstract   PDF
Ibrahim Elbatal, Yehia Mousa Hussein El Gebaly, Essam Ali Amin Abd El- Samad
 
Vol 6, No 1 (2011) Another look at Second order condition in Extreme Value Theory Abstract   PDF
GS Lo, AM Fall
 
Vol 13, No 3 (2018) Asset liability management for Tanzania: pension funds by stochastic programming Abstract   PDF
Andongwisye John, Torbjörn Larsson, Martin Singull, Allen Mushi
 
Vol 11, No 1 (2016) Association measures and estimation of copula parameters Abstract   PDF
Imane Benelmir, Djamel Meraghni
 
Vol 5, No 1 (2010) Asymptotic Condence Bands for Density and Regression Functions in the Gaussian Case Abstract   PDF
N Nemouchi, Z Mohdeb
 
Vol 9, No 1 (2014) Asymptotic distribution of the quintile share ratio estimator Abstract   PDF
TA Kpanzou
 
Vol 11, No 2 (2016) Asymptotic normality of non-parametric estimator for the FGT poverty index with when the parameter is strictly between 0 and 1 Abstract   PDF
Youssou Ciss, Aboubakary Diakhaby
 
Vol 12, No 2 (2017) Asymptotic normality of non-parametric estimator for the FGT poverty index with when the parameter is strictly between 0 and 1 Abstract   PDF
Youssou Ciss, Aboubakary Diakhaby
 
Vol 5, No 1 (2010) Asymptotic representation theorems for poverty indices Abstract   PDF
GS Lo, ST Sall
 
Vol 7, No 1 (2012) Bayesian change-point estimation in the presence of a single outlier Abstract   PDF
C Belkacem, H Fellag
 
Vol 12, No 3 (2017) Bayesian Inference of C-AR(1) time series model with structural break Abstract   PDF
Jitendra Kumar, Ashok Kumar, Varun Agiwal, Dahud Kehinde Shangodoyin
 
Vol 13, No 3 (2018) Bayesian method for solving the problem of multicollinearity in regression Abstract   PDF
Adedayo A. Adepoju, Oluwadare O. Ojo
 
Vol 7, No 1 (2012) Bias-corrected estimation in distortion risk premiums for heavy-tailed losses Abstract   PDF
B Brahimi, F Meddi, A Necir
 
Vol 7, No 1 (2012) Bias-reduced estimation of Wang's two-sided deviation risk measure under Levy-stable regime Abstract   PDF
B Brahimi, D Meraghni, A Necir, S Touba
 
Vol 9, No 1 (2014) Bidimensional non-parametric estimation of well-being distribution and poverty index Abstract   PDF
Y Ciss, G Dia, A Diakhaby
 
Vol 10, No 2 (2015) Bilinear regression model with Kronecker and linear structures for the covariance matrix Abstract   PDF
Joseph Nzabanita, Dietrich von Rosen, Martin Singull
 
Vol 12, No 1 (2017) Bivariate copulas parameters estimation using the trimmed L-moments method Abstract   PDF
Amel Chine, Fatah Benatia
 
Vol 13, No 1 (2018) Box-Jenkins analysis of mean monthly temperature in Rwanda Abstract   PDF
J.D. Maniraguha, Emelyse Umunoza Gasana
 
Vol 5, No 1 (2010) Champernowne transformation in kernel quantile estimation for heavy-tailed distributions Abstract   PDF
A Sayah, D Yahia, A Necir
 
Vol 12, No 3 (2017) Comparison between two bivariate Poisson distributions through the phi-divergence. Abstract   PDF
Prévot C. Batsindila Nganga, Rufin Bidounga, Dominique Mizère, Célestin C. Kokonendji
 
Vol 8, No 1 (2013) Comparison of the maximum likelihood and Bayes estimators for symmetric bivariate exponential distribution under dierent loss functions Abstract   PDF
A Chadli, H Talhi, H Fellag
 
Vol 8, No 1 (2013) Comportement de la fonction d'autoccorrelation des modeles a changement de regime : une approche empirique Abstract   PDF
S Fofana, AK Diongue
 
Vol 6, No 1 (2011) Computation of spectral gap for a colored disordered lattice gas Abstract   PDF
BT Ali, H Zeghdoudi, H Boutabia
 
Vol 13, No 4 (2018) Concomitants of record values arising from the Morgenstern type bivariate Lindley distribution Abstract   PDF
Radhakumari Maya, Muhammed Rasheed Irshad, Damodaran Shibu
 
Vol 8, No 1 (2013) Decomposition d'une loi de poisson ponderee en une combinaison convexe de lois duales Abstract   PDF
D Mizere, GC Louzayadio, R Bidounga, G Kissita
 
Vol 5, No 1 (2010) Distortion risk measures for sums of dependent losses Abstract   PDF
B Brahimi, D Meraghni, A Necir
 
Vol 13, No 2 (2018) Divergence measures estimation and its asymptotic normality theory using wavelets empirical processes II Abstract   PDF
Amadou Dadié Ba, Gane Samb Lo, Diam Ba
 
Vol 13, No 1 (2018) Editorial paper of the Special Issue 13 (1) of Afrika Statistika on selected papers presented to EACSAM 2017 Abstract   PDF
Martin Singull, Mustapha Rachdi, Gane Samb Lo
 
Vol 13, No 4 (2018) Editorial to the fourth issue of Afrika Statistika devoted to probability laws, to their statistical properties and to their characterizations each year Abstract   PDF
Gane Samb Lo
 
Vol 10, No 1 (2015) Editorial: Special issue of Afrika Statistika on peer- reviewed selected papers from the Conference on Advanced Applied Statistics (CSAA 2014) Abstract   PDF
Dahud Kehinde Shangodoyin, Fouad Lazhar Rahmani, Gane Samb Lo
 
Vol 13, No 2 (2018) Empirical estimation based on Progressive First Failure censored generalized pareto data Abstract   PDF
Gyan Prakash
 
Vol 13, No 3 (2018) Estimation of a stationary multivariate ARFIMA process Abstract   PDF
Kévin Stanislas Mbeke, Ouagnina Hili
 
Vol 3, No 1 (2008) Etude de l’estimateur de la distance minimale pour des modèles de rupture des processus de Poisson : cas avec simulations Abstract   PDF
DB Ba, AS Dabye, A Diakhaby, GS Lo
 
Vol 9, No 1 (2014) Existence of optimal controls for systems governed by mean-field stochastic differential equations Abstract   PDF
K Bahlali, M Mezerdiz, B Mezerdi
 
1 - 50 of 124 Items 1 2 3 > >> 


ISSN: 2316-090X
AJOL African Journals Online